| Model Number |
368037 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd vacutainer® sodium heparinn blood collection tubes that there was insufficient additives.The following information was provided by the initial reporter: customer states tubes arrived without sodium heparin additive.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.D9: returned to manufacturer on: 2023-07-23.H.6 investigation summary: material #: 368037.Lot/batch #: 2321416.Bd received ten (10) samples for investigation.The samples were evaluated by visual examination with no issues being identified.Five (5) of the samples were evaluated by functional testing and the indicated failure mode for insufficient/missing additive with the incident lot was not observed, as all samples met specifications.Additionally, one hundred (100) retention samples from bd inventory were evaluated by visual examination and no issues were observed relating to insufficient/missing additive as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode of insufficient/missing additive.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description